2019
Том 71
№ 1

All Issues

Prosenyuk L. G.

Articles: 7
Article (Ukrainian)

Existence and asymptotic behavior of solutions of annth-order differential equation partially solved with respect to derivative

Prosenyuk L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 450–453

Article (Ukrainian)

Existence and asymptotic properties of solutions of a real system of differential equations unresolved with respect to the derivative

Prosenyuk L. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1461–1464

A system of differential equations unresolved with respect to a derivative is studied. Sufficient conditions for the existence of solutions with singular initial data are found. The dimensionality of the set of these solutions is determined and their asymptotic properties are studied.

Article (Ukrainian)

Existence and asymptotics of O-solutions of a differential equation which cannot be solved for the derivative

Prosenyuk L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 796-799

Article (Ukrainian)

Power asymptotics of solutions of a system of differential equations, not solved for the derivative

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 481–487

Article (Ukrainian)

Behavior of the solutions of a real second-order differential equation, not solved with respect to the leading derivative

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 519—524

Article (Ukrainian)

Asymptotic behavior of solutions and their derivatives of a first-order complex differential equation

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 182—186

Article (Ukrainian)

Existence and asymptotic behavior of solutions of a real system of differential equations near a singular point

Prosenyuk L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 101–104